Ask a doctor

Uneven Results After Radiesse?

I believe that the left side of my face after having Radiesse injections a month ago is still bruised & slightly swollen. But it is hard to tell if it's the product or swelling. Can this swelling last for more than a month?

The actual cheek bone on the left side is tender to the touch and feels puffy so I am assuming it is swelling. All I want is for both sides of my face to look symmetrical. The right side of my face never really swelled so in comparasion to the left side, it appears caved in & deformed.

The left side is healing from the hematoma that developed under my left eye so I am hoping that the puffiness is excess blood under the skin. Is this possible? I just want to look normal and not like a stroke victim. Thanks.

Doctor Answers (2)

Uneven results after Radiesse

+2

You should be evaluated by your physician to ensure that an infection is not developing in your left cheek.

Complete resolution of large hematomas can take up to a month or longer, so it is possible that the swelling is simply continued inflammation as a reaction to the blood that is still present under the skin. I would not, however, assume that is what is going on without proper evaluation.

Good luck.

San Diego Dermatologist
5.0 out of 5 stars 4 reviews

Uneven Results After Radiesse

+2

Hi JSR,

Your injecting physician is the best source to evaluate what is happening. I would give it a few more weeks. Most swelling should be resolved after a month, but in some cases it may take longer.

The fact that you are tender, and it feels puffy warrants making sure that you do not have a low grade infection that would respond to a course of antibiotics.

Follow up with your injecting physician. Be well.

Dr. P

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.